Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The realizability of some finite-length modules over the Steenrod algebra by spaces

Andrew Baker and Tilman Bauer

Algebraic & Geometric Topology 20 (2020) 2129–2143
Bibliography
1 J F Adams, S B Priddy, Uniqueness of BSO, Math. Proc. Cambridge Philos. Soc. 80 (1976) 475 MR431152
2 A Baker, Iterated doubles of the joker and their realisability, Homology Homotopy Appl. 20 (2018) 341 MR3835824
3 T Bauer, Computation of the homotopy of the spectrum tmf, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13, Geom. Topol. Publ. (2008) 11 MR2508200
4 M Behrens, The construction of tmf, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Math. Surv. Monogr. 201, Amer. Math. Soc. (2014) 164
5 R R Bruner, computer program for computing cohomologies of modules over the mod 2 Steenrod algebra (2019)
6 L E Dickson, A fundamental system of invariants of the general modular linear group with a solution of the form problem, Trans. Amer. Math. Soc. 12 (1911) 75 MR1500882
7 C L Douglas, J Francis, A G Henriques, M A Hill, editors, Topological modular forms, 201, Amer. Math. Soc. (2014) MR3223024
8 W G Dwyer, C W Wilkerson, A new finite loop space at the prime two, J. Amer. Math. Soc. 6 (1993) 37 MR1161306
9 P G Goerss, Topological modular forms (after Hopkins, Miller and Lurie), from: "Séminaire Bourbaki, 2008/2009", Astérisque 332, Soc. Math. France (2010) 221 MR2648680
10 M J Hopkins, M Mahowald, From elliptic curves to homotopy theory, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Math. Surv. Monogr. 201, Amer. Math. Soc. (2014) 261 MR3328536
11 K Ziemiański, A faithful unitary representation of the 2–compact group DI(4), J. Pure Appl. Algebra 213 (2009) 1239 MR2497572